# SDR UHLA003491

- Difficulty date: May 19, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8301
- Aircraft serial: 221
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210181003
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 480 - BUF-TTN - ON ARRIVAL, REAR LOWER PASSENGER DOOR SUPPORT CABLE FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED REAR LOWER DOOR CABLE AND RETURNED AIRCRAFT TO SERVICE.  REF AMR/WO 5441.  (M)
